- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (2)
- Authors
- Kytmanov, Alexander M.; Myslivets, Simona G.
- Contact information
- Kytmanov, Alexander M. av. Svobodny 79, Krasnoyarsk, 660041, Russia ; Myslivets, Simona G. av. Svobodny 79, Krasnoyarsk, 660041, Russia
- Keywords
- Bochner-Martinelli integral operator; iterates
- Abstract
In the present paper we prove the convergence of iterates of the integral Bochner-Martinelli operator in a ball in various spaces: the infinitely-smooth functions, the analytic functions and the spaces conjugate to them, the distributions and the analytic functionals. We give a description of a spectrum of this operator in these spaces as well as the space Lp.
- Pages
- 137-145
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1266
Journal of Siberian Federal University. Mathematics & Physics / Iterates of the Bochner-Martinelli Integral Operator in a Ball
Full text (.pdf)